Подписаться
Mohsen Erfanian Omidvar
Mohsen Erfanian Omidvar
Department of mathematics, Mashhad Branch, Islamic Azad University
Подтвержден адрес электронной почты в домене mshdiau.ac.ir
Название
Процитировано
Процитировано
Год
Around Jensen’s inequality for strongly convex functions
HR Moradi, ME Omidvar, M Adil Khan, K Nikodem
Aequationes mathematicae 92 (1), 25-37, 2018
312018
Some numerical radius inequalities for Hilbert space operators
ME Omidvar, M Sal Moslehian, A Niknam
Involve, a journal of mathematics 2 (4), 471-478, 2009
252009
Sharpening some classical numerical radius inequalities
ME Omidvar, HR Moradi, K Shebrawi
A|−| A 10, 1, 2018
202018
Better bounds on the numerical radii of Hilbert space operators
ME Omidvar, HR Moradi
Linear Algebra and its Applications 604, 265-277, 2020
152020
An operator extension of Čebyšev inequality
HR Moradi, ME Omidvar, SS Dragomir
Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica 25 …, 2017
92017
New estimates for the numerical radius of Hilbert space operators
ME Omidvar, HR Moradi
Linear and Multilinear Algebra 69 (5), 946-956, 2021
82021
Quantification of mortality and morbidity attributed to the ambient air criteria pollutants in Shiraz city, Iran
Z Bonyadi, H Arfaeinia, B Ramavandi, M Omidvar, R Asadi
Chemosphere 257, 127233, 2020
82020
Risk assessment of heat stress using the AHP and TOPSIS methods in fuzzy environment-a case study in a foundry shop
F Golbabaei, M Omidvar, F Nirumand
Health and Safety at Work 8 (4), 397-408, 2018
82018
A note on some inequalities for positive linear maps
HR Moradi, ME Omidvar, IH Gümüş, R Naseri
Linear and Multilinear Algebra 66 (7), 1449-1460, 2018
82018
New inequalities for operator concave functions involving positive linear maps
S Sheybani, ME Omidvar, HR Moradi
arXiv preprint arXiv:1711.04957, 2017
82017
Some inequalities for the numerical radius for Hilbert space operators
MS Hosseini, ME Omidvar
Bulletin of the Australian Mathematical Society 94 (3), 489-496, 2016
72016
Fuzzy Sets Theory and Human Reliability: Review, Applications, and Contributions
K Gholamizadeh, E Zarei, M Omidvar, M Yazdi
Linguistic Methods Under Fuzzy Information in System Safety and Reliability …, 2022
62022
Complementary inequalities to improved AM-GM inequality
HR Moradi, ME Omidvar
arXiv preprint arXiv:1706.08331, 2017
52017
Necessity of Academic Education in health, safety and Environment (HSE) at Postgraduate level
H Darabi, D Ranjbar Vakilabadi, S Keshmiri, B Ramavandi, M Ziayei, ...
ISMJ 22 (4), 248-263, 2019
42019
Existence of solutions for some classes of integro-differential equations in the Sobolev space W n …
MHZ Moghaddam, R Allahyari, ME Omidvar, AS Haghighi
Journal of Fixed Point Theory and Applications 20 (3), 1-16, 2018
42018
Sesquilinear version of numerical range and numerical radius
HR Moradi, ME Omidvar, SS Dragomir, MS Khan
Acta Universitatis Sapientiae, Mathematica 9 (2), 324-335, 2017
42017
More operator inequalities for positive linear maps
HR Moradi, ME Omidvar, SS Dragomir, MK Anwary
Bull. Math. Anal. Appl 9 (7), 65-73, 2017
42017
Numerical radius inequalities for finite sums of operators
AK Mirmostafaee, OP Rahpeyma, ME Omidvar
Demonstratio Mathematica 47 (4), 963-970, 2014
42014
New Estimates on Numerical Radius and Operator Norm of Hilbert Space Operators
M Hassani, ME Omidvar, HR Moradi
Tokyo Journal of Mathematics 44 (2), 439-449, 2021
32021
A new type of numerical radius of operators on Hilbert C∗ -module
M Mehrazin, M Amyari, ME Omidvar
Rendiconti del Circolo Matematico di Palermo Series 2 69 (1), 29-37, 2020
32020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20